Some infinite products with interesting continued fraction expansions
Journal de Théorie des Nombres de Bordeaux, Volume 5 (1993) no. 1, pp. 187-216.

We display several infinite products with interesting continued fraction expansions. Specifically, for various small values of k necessarily excluding k=3 since that case cannot occur, we display infinite products in the field of formal power series whose truncations yield their every k-th convergent.

DOI: 10.5802/jtnb.89
Classification: 11A55
Keywords: continued fraction, infinite product
@article{JTNB_1993__5_1_187_0,
     author = {C. G. Pinner and A. J. Van der Poorten and N. Saradha},
     title = {Some infinite products with interesting continued fraction expansions},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {187--216},
     publisher = {Universit\'e Bordeaux I},
     volume = {5},
     number = {1},
     year = {1993},
     doi = {10.5802/jtnb.89},
     zbl = {0789.11002},
     mrnumber = {1251238},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.89/}
}
TY  - JOUR
TI  - Some infinite products with interesting continued fraction expansions
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 1993
DA  - 1993///
SP  - 187
EP  - 216
VL  - 5
IS  - 1
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.89/
UR  - https://zbmath.org/?q=an%3A0789.11002
UR  - https://www.ams.org/mathscinet-getitem?mr=1251238
UR  - https://doi.org/10.5802/jtnb.89
DO  - 10.5802/jtnb.89
LA  - en
ID  - JTNB_1993__5_1_187_0
ER  - 
%0 Journal Article
%T Some infinite products with interesting continued fraction expansions
%J Journal de Théorie des Nombres de Bordeaux
%D 1993
%P 187-216
%V 5
%N 1
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.89
%R 10.5802/jtnb.89
%G en
%F JTNB_1993__5_1_187_0
C. G. Pinner; A. J. Van der Poorten; N. Saradha. Some infinite products with interesting continued fraction expansions. Journal de Théorie des Nombres de Bordeaux, Volume 5 (1993) no. 1, pp. 187-216. doi : 10.5802/jtnb.89. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.89/

[1] J.-P. Allouche, M. Mendès France and A.J. Van Der Poorten, An infinite product with bounded partial quotients, Acta Arith. 59 (1991), 171-182. | MR: 1133957 | Zbl: 0749.11014

[2] M. Mendès France and A.J. Van Der Poorten, Some explicit continued fraction expansions, Mathematika, 38 (1991), 1-9. | MR: 1116679 | Zbl: 0708.11011

Cited by Sources: